# SDR SWAA2020072998868

- Difficulty date: July 7, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MULTIPLE AREAS OF PASSENGER CABIN SEAT TRACK FROM BS 540 - 727B, RBL 45,  WL 208.1.   THE SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED AND REPLACED WITH NEW  IAW DRAWING 144A5300, REV E, & SRM 51-40-02-0G-0.
